# SDR AALA201812319003

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 14,903 hours, 7,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 CABIN DOOR ASSIST BOTTLE WAS BELOW LIMITS.  SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
